RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 9, Pages 103–124 (Mi msb1422)  

This article is cited in 8 scientific papers (total in 8 papers)

Reflection subgroups of Euclidean reflection groups

P. V. Tumarkin, A. A. Felikson

Independent University of Moscow

Abstract: The subgroups of discrete Euclidean groups generated by reflections are classified.

DOI: https://doi.org/10.4213/sm1422

Full text: PDF file (711 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:9, 1349–1369

Bibliographic databases:

UDC: 512.817.72
MSC: 20F55, 51F15
Received: 05.04.2004 and 26.04.2005

Citation: P. V. Tumarkin, A. A. Felikson, “Reflection subgroups of Euclidean reflection groups”, Mat. Sb., 196:9 (2005), 103–124; Sb. Math., 196:9 (2005), 1349–1369

Citation in format AMSBIB
\Bibitem{TumFel05}
\by P.~V.~Tumarkin, A.~A.~Felikson
\paper Reflection subgroups of Euclidean reflection groups
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 9
\pages 103--124
\mathnet{http://mi.mathnet.ru/msb1422}
\crossref{https://doi.org/10.4213/sm1422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195709}
\zmath{https://zbmath.org/?q=an:1138.20310}
\elib{http://elibrary.ru/item.asp?id=9188965}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 9
\pages 1349--1369
\crossref{https://doi.org/10.1070/SM2005v196n09ABEH003646}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234430900005}
\elib{http://elibrary.ru/item.asp?id=13989466}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31144435358}


Linking options:
  • http://mi.mathnet.ru/eng/msb1422
  • https://doi.org/10.4213/sm1422
  • http://mi.mathnet.ru/eng/msb/v196/i9/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Felikson A., Tumarkin P., “Euclidean simplices generating discrete reflection groups”, European J. Combin., 28:4 (2007), 1056–1067  crossref  mathscinet  zmath  isi  elib
    2. Felikson A., Retakh A., Tumarkin P., “Regular subalgebras of affine Kac-Moody algebras”, J. Phys. A, 41:36 (2008), 365204, 16 pp.  crossref  mathscinet  zmath  isi  elib
    3. Dyer M.J., Lehrer G.I., “Reflection Subgroups of Finite and Affine Weyl Groups”, Trans Amer Math Soc, 363:11 (2011), 5971–6005  crossref  mathscinet  zmath  isi  elib
    4. M. Hofmann, G. Rudolph, M. Schmidt, “On the reflection type decomposition of the adjoint reduced phase space of a compact semisimple Lie group”, J. Math. Phys, 54:8 (2013), 083505  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Anna Felikson, Pavel Tumarkin, “Essential hyperbolic Coxeter polytopes”, Isr. J. Math, 2013  crossref  mathscinet
    6. Douglass J.M., Pfeiffer G., Roehrle G., “On Reflection Subgroups of Finite Coxeter Groups”, Commun. Algebr., 41:7 (2013), 2574–2592  crossref  mathscinet  zmath  isi
    7. Anna Felikson, Jessica Fintzen, Pavel Tumarkin, “Reflection subgroups of odd-angled Coxeter groups”, Journal of Combinatorial Theory, Series A, 126 (2014), 92  crossref  mathscinet  zmath
    8. Taylor J., “Induced Characters of Type D Weyl Groups and the Littlewood-Richardson Rule”, J. Pure Appl. Algebr., 219:8 (2015), 3445–3452  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:308
    Full text:97
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019